The existence and approximation of extremal solutions to several first-order discontinuous dynamic equations with nonlinear boundary value conditions. (English) Zbl 1148.34012

From the introduction: This paper is devoted to proving the existence and approximation of extremal solutions in the sector generated by a lower and an upper solution for five first-order discontinuous dynamic equations with nonlinear functional boundary value conditions which include as particular choices the usual boundary conditions such as the initial and periodic ones.
For every \(i\in\{1,\dots,5\}\), we consider the first-order dynamic equation
\[ \begin{cases} L_iu(t) = N_iu(t);\quad \Delta\text{-a.a. } t\in D^0=[t_0, T)_{\mathbb T},\\B(u(t_0),u)=0,\end{cases}\tag{\(P_i\)} \]
where \(L_i, N_i : AC(D)\to L^1_\Delta(D^0)\), \(AC(D)\) denotes the class of all absolutely continuous functions on \(D = [t_0,T]_{\mathbb T}\).


34B15 Nonlinear boundary value problems for ordinary differential equations
39A10 Additive difference equations
34A45 Theoretical approximation of solutions to ordinary differential equations
34A36 Discontinuous ordinary differential equations
Full Text: DOI


[1] Agarwal, R. P.; Otero-Espinar, V.; Perera, K.; Vivero, D. R., Basic properties of Sobolev’s spaces on time scales, Adv. Difference Equ., 2006 (2006), 14 (Art. ID 38121) · Zbl 1139.39022
[2] Bohner, M.; Peterson, A., Advances in Dynamic Equations on Time Scales (2003), Birkhäuser Boston, Inc.: Birkhäuser Boston, Inc. Boston, MA · Zbl 1025.34001
[3] Cabada, A.; Vivero, D. R., Expression of the Lebesgue \(\Delta \)-integral on time scales as a usual Lebesgue integral. Application to the calculus of \(\Delta \)-antiderivatives, Math. Comput. Modelling, 43, 194-207 (2006) · Zbl 1092.39017
[4] Cabada, A.; Vivero, D. R., Criterions for absolutely continuity on time scales, J. Difference Equ. Appl., 11, 11, 1013-1028 (2005) · Zbl 1081.39011
[5] Otero-Espinar, V.; Vivero, D. R., Existence of extremal solutions by approximation to a first-order initial dynamic equation with Carathéodory’s conditions and discontinuous non-linearities, J. Difference Equ. Appl., 12, 12, 1225-1241 (2006) · Zbl 1116.39011
[6] Cabada, A.; Otero-Espinar, V.; Pouso, R. L., Existence and approximation of solutions for first-order discontinuous difference equations with nonlinear global conditions in the presence of lower and upper solutions, Comput. Math. Appl., 39, 21-33 (2000) · Zbl 0972.39002
[7] Heikkilä, S.; Lakshmikantham, V., Monotone Iterative Techniques for Discontinuous Nonlinear Differential Equation (1994), Marcel Dekker: Marcel Dekker New York · Zbl 0804.34001
[8] Carl, S.; Heikkilä, S., Nonlinear Differential Equations in Ordered Spaces (2000), Chapman and Hall, London/CRC: Chapman and Hall, London/CRC Boca Ratón, FL · Zbl 0948.34001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.